MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX BIVONA SMALL DIAMETER AIRE-CUF® ORAL / NASAL WIRE REINFORCED TUBES; TUBE, TRACHEAL (W/WO CONNECTOR) PRODUCT CODE: BTR

SMITHS MEDICAL ASD, INC. PORTEX BIVONA SMALL DIAMETER AIRE-CUF® ORAL / NASAL WIRE REINFORCED TUBES; TUBE, TRACHEAL (W/WO CONNECTOR) PRODUCT CODE: BTR
Catalog Number 35W075
Medical Device Problem Codes Inflation Problem (1310); Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Report source: (b)(6).
 
Event or Problem Description
Information was received that a smiths medical portex bivona small diameter aire-cuf® oral / nasal wire reinforced tube did not inflate symmetrically during use with patient.No adverse patient effects were reported.

Brand Name
PORTEX BIVONA SMALL DIAMETER AIRE-CUF® ORAL / NASAL WIRE REINFORCED TUBES
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR) PRODUCT CODE: BTR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key8499884
Report Number3012307300-2019-01909
Device Sequence Number1928397
Product Code BTR
UDI-Device Identifier15021312014365
UDI-Public15021312014365
Combination Product (Y/N)N
Initial Reporter CountryAU
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date02/20/2023
Device Catalogue Number35W075
Device Lot Number3577128
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2019
Initial Report FDA Received Date04/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;